# SDR SWAA2022121372154

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT, RBL 21,  BS 727E - 747.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, DWG 146A7502, AND DWG 146A7500.  APPLIED PRIMER IAW AMM 51-21-72-370-804.  INSTALLED ADHESIVE BONDED NUTPLATES IAW SRM 51-40-10-2R-0.
